Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complementation of Jordan triples in von Neumann algebras
HTML articles powered by AMS MathViewer

by Cho-Ho Chu and Bruno Iochum PDF
Proc. Amer. Math. Soc. 108 (1990), 19-24 Request permission

Abstract:

We show that the predual of a JBW*-triple is complemented in the predual of a von Neumann algebra. Hence a quotientof a JB*-triple does not contain ${l_1}$ if and only if its dual enjoys the Radon-Nikodym property. We also show that a JB*-triple either contains ${c_0}$ or is reflexive.
References
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 19-24
  • MSC: Primary 46L10; Secondary 17C65, 46B20, 46L70
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0990418-4
  • MathSciNet review: 990418